# SDR WX0A2014080572069

- Difficulty date: July 8, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug MD 83
- Aircraft serial: 49555
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHILE IN THE CLIMB THE LT FOLLOWED BY THE RT FLIGHT DIRECTORS FILED.  LOST BOTH FD'S, FMA'S & AUTOPILOT.  IAW WORK ORDER 228858 R & R NR 1 VG IAW AMM 34-23-01.  RTS SHOWS GO FOR 1 & 2 IAW AMM 22-01-05.  SYS OPERATIONS NORMAL.
